Alert archive / Kentucky / Red Flag Warnings in 2010

Red Flag Warning 3, NWS Jackson, KY

April 7, 201033 counties in Kentucky

NWS Jackson, KY issued this red flag warning at Apr 7, 2010, 2:49 AM EDT for 33 counties in Kentucky. It took effect at Apr 7, 2010, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 2:49 AM EDT (06:49 UTC)
In effect from
Apr 7, 2010, 11:00 AM EDT
Expired
Apr 7, 2010, 6:00 PM EDT
In force
7 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3138 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WWUS83 KJKL 070649
RFWJKL

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSON KY
249 AM EDT WED APR 7 2010

...LOW RELATIVE HUMIDITIES AND STRONG AND GUSTY WINDS EXPECTED FROM
LATE THIS MORNING THROUGH THE AFTERNOON...

.A STRONG PRESSURE GRADIENT BETWEEN A LOW PRESSURE SYSTEM MOVING INTO
THE OHIO VALLEY AND AN AREA OF HIGH PRESSURE LOCATED OFF OF THE
SOUTHEASTERN UNITED STATES WILL ALLOW FOR STRONG AND GUSTY WINDS TO
DEVELOP ACROSS THE AREA TODAY. ADDITIONALLY...DRY AIR ALOFT WILL MIX
DOWN LATER THIS MORNING AND THIS AFTERNOON...BRINGING LOW RELATIVE
HUMIDITIES.

KYZ107-110-113-118>120-071500-
/O.UPG.KJKL.FW.A.0002.100407T1800Z-100407T2300Z/
/O.NEW.KJKL.FW.W.0003.100407T1500Z-100407T2200Z/
JOHNSON-FLOYD-KNOTT-LETCHER-MARTIN-PIKE-
249 AM EDT WED APR 7 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SUSTAINED SOUTHWEST WINDS AT AROUND 15 MPH...WITH GUSTS AROUND 30
MPH...COMBINED WITH RELATIVE HUMIDITIES BOTTOMING OUT BETWEEN 15 AND
20 PERCENT...WILL BRING AN ENHANCED THREAT FOR WILDFIRES LATE THIS
MORNING AND THIS AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109-
111-112-114>117-071500-
/O.NEW.KJKL.FW.W.0003.100407T1500Z-100407T2200Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-PERRY-CLAY-
LESLIE-
249 AM EDT WED APR 7 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING. 

SUSTAINED SOUTHWEST WINDS AT AROUND 15 MPH...WITH GUSTS BETWEEN 30
AND 35 MPH...COMBINED WITH RELATIVE HUMIDITIES BOTTOMING OUT BETWEEN
15 AND 25 PERCENT...WILL BRING AN ENHANCED THREAT FOR WILDFIRES LATE
THIS MORNING AND THIS AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GEOGERIAN
3 follow-up statements
900 
WWUS83 KJKL 071529
RFWJKL

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1129 AM EDT WED APR 7 2010

...LOW RELATIVE HUMIDITIES AND STRONG AND GUSTY WINDS EXPECTED
THROUGH THE AFTERNOON...

.A STRONG PRESSURE GRADIENT BETWEEN A LOW PRESSURE SYSTEM MOVING
INTO THE OHIO VALLEY AND AN AREA OF HIGH PRESSURE LOCATED OFF OF
THE SOUTHEASTERN UNITED STATES HAS ALLOWED STRONG AND GUSTY WINDS TO
DEVELOP ACROSS THE AREA. ADDITIONALLY...DRY AIR ALOFT WILL MIX DOWN
...BRINGING LOW RELATIVE HUMIDITIES.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-072200-
/O.CON.KJKL.FW.W.0003.000000T0000Z-100407T2200Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
1129 AM EDT WED APR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES:
IN KENTUCKY...44...50...51...52...58...59...60...68...69
...79...80...83...84...85...86...87...88...104...106
...107...108...109...110...111...112...113...114...115...116
...117...118...119...120

SUSTAINED SOUTHWEST WINDS AT AROUND 15 MPH...WITH GUSTS BETWEEN
30 AND 35 MPH...COMBINED WITH RELATIVE HUMIDITIES BOTTOMING OUT
BETWEEN 15 AND 25 PERCENT...WILL BRING AN ENHANCED THREAT FOR
WILDFIRES THROUGH THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

JJ
170 
WWUS83 KJKL 071845
RFWJKL

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSON KY
245 PM EDT WED APR 7 2010

...LOW RELATIVE HUMIDITIES ALONG WITH STRONG AND GUSTY WINDS EXPECTED
THROUGH THE AFTERNOON...

.A STRONG PRESSURE GRADIENT BETWEEN A LOW PRESSURE SYSTEM MOVING
INTO THE OHIO VALLEY AND AN AREA OF HIGH PRESSURE LOCATED OFF OF
THE SOUTHEASTERN UNITED STATES HAS ALLOWED STRONG AND GUSTY WINDS
TO DEVELOP ACROSS THE AREA. ADDITIONALLY...DRY AIR HAS MIXED DOWN
...BRINGING LOW RELATIVE HUMIDITIES.

KYZ044-050>052-058>060-068-069-079-080-083>087-071945-
/O.CAN.KJKL.FW.W.0003.000000T0000Z-100407T2200Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
245 PM EDT WED APR 7 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE RED
FLAG WARNING. 

THE RED FLAG WARNING INCLUDED THE FOLLOWING FIRE WEATHER ZONES:
IN KENTUCKY...44...50...51...52...58...59...60...68...69
...79...80...83...84...85...86...87

CONDITIONS HAVE IMPROVED AS MOISTURE HAS MOVED INTO THE AREA. FIRE
DANGER IS STILL HIGH...HOWEVER THE RED FLAG WARNING HAS BEEN
CANCELLED.

$$

KYZ088-104-106>120-072200-
/O.CON.KJKL.FW.W.0003.000000T0000Z-100407T2200Z/
HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
245 PM EDT WED APR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES:
IN KENTUCKY...88...104...106...107...108...109...110...111...112
...113...114...115...116...117...118...119...120

SUSTAINED SOUTHWEST WINDS AT AROUND 15 MPH...WITH GUSTS UP TO 30 MPH
COMBINED WITH RELATIVE HUMIDITIES BOTTOMING OUT BETWEEN 15 AND 25
PERCENT...WILL BRING AN ENHANCED THREAT FOR WILDFIRES THROUGH THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

JJ
197 
WWUS83 KJKL 072200
RFWJKL

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSON KY
600 PM EDT WED APR 7 2010


KYZ088-104-106>120-072300-
/O.CAN.KJKL.FW.W.0003.000000T0000Z-100407T2200Z/
HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
600 PM EDT WED APR 7 2010

...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM EDT...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ALLOWED THE RED
FLAG WARNING TO EXPIRE AT 6 PM AS SCHEDULED.

THE RED FLAG WARNING INCLUDED THE FOLLOWING FIRE WEATHER ZONES:
IN KENTUCKY...88...104...106...107...108...109...110...111...112
...113...114...115...116...117...118...119...120.

INCREASED MOISTURE FROM THE GULF AND COOLING TEMPERATURES THIS
EVENING WILL BRING RELATIVE HUMIDITY VALUES UP. THIS WILL DECREASE
THE DANGER OF WILDFIRES. UNTIL FRONTAL PASSAGE EARLY THURSDAY MORNING
AND THE ACCOMPANYING RAIN... THE GROUND STILL WILL REMAIN QUITE DRY.


$$

DUSTY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this red flag warning went out at Apr 7, 12:46 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 7, 12:46 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1246 AM EDT WED APR 7 2010

.SHORT TERM.../THE REST OF TONIGHT/

ANOMALOUSLY WARM AND DRY AIR MASS OVER THE AREA. MANY VALLEY
LOCATIONS NOW HAVE A SECOND 90 DAY SO FAR THIS MONTH AND THE
COMBINATION OF EXTREMELY LOW HUMIDITY AND STRONG WINDS THIS
AFTERNOON WAS RATHER IMPRESSIVE.

THE VERY DRY AIR MASS IS COOLING OFF QUICKLY IN OUR EASTERN VALLEYS
WITH ABOUT A 15 DEGREE DIFFERENCE ALREADY NOTED BETWEEN DEEPER
VALLEYS AND ADJACENT RIDGE TOP LOCATIONS. SOUTHWESTERLY LOW LEVEL JET
WILL HELP THESE DIFFERENCES GROW TO AT LEAST 20 DEGREES BY MIDNIGHT.
WILL ACCENTUATE THE RIDGE/VALLEY TEMP DIFFERENCES IN THE FORECAST...
DROPPING MOST VALLEY LOCATIONS TO THE MID 40S TO LOWER 50S WHILE
RAISING RIDGE TOP TEMPS INTO THE MID 60S FOR OVERNIGHT LOWS TONIGHT.
WILL ALSO WIDEN THE RANGE IN WINDS BETWEEN VALLEYS AND RIDGES TO
BETTER REFLECT OBSERVED AND FORECAST CONDITIONS.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TONIGHT THROUGH FRIDAY/

THE MODELS ARE IN GOOD AGREEMENT WITH THE GENERAL PATTERN...HOWEVER
THERE ARE SOME TIMING DIFFERENCES ON WHEN THE FRONT WILL MOVE ACROSS
THE AREA ON THURSDAY. THE NAM IS ABOUT 3-6 HOURS FASTER WITH THE
FRONT THAN THE GFS OR THE GEM. DECIDED TO GO WITH THE GFS AND GEM FOR
THE TIMING OF THE SYSTEM. THE NAM ALSO DID NOT SHOW ANY POST FRONTAL
PRECIPITATION ASSOCIATED WITH THE PASSAGE OF THE UPPER TROUGH.
AGAIN...BOTH THE GEM AND GFS DID...SO WENT WITH THOSE MODELS INSTEAD.
THERE MAY ACTUALLY BE SOME SNOW MIXING WITH THE RAIN ON THURSDAY
NIGHT AT ELEVATIONS ABOVE 2500 FT NEAR THE VA BORDER. ANY SNOW WILL
MELT DUE TO THE VERY WARM SURFACE TEMPERATURES.

NOT LOOKING FOR ANY SEVERE THUNDERSTORMS ON THURSDAY AS THE FRONT
MOVES ACROSS AS THERE IS NOT ENOUGH INSTABILITY OR SHEAR. COULD SEE
SOME PRETTY STRONG GUSTS AS THE FRONT PASSES ON THURSDAY.

FOR TEMPS JUST TWEAKED THE PREVIOUS FORECAST WITH THE CURRENT MOS AND
MODEL TRENDS. NO LARGE CHANGES IN THE FORECAST.

.LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/

MODELS ARE IN DECENT AGREEMENT THROUGH THE EXTENDED PORTION OF THE
FORECAST...ADVERTISING VERY TRANQUIL WEATHER. UPPER LEVEL RIDGING
AND STRONG SURFACE HIGH PRESSURE ANCHORED OVER THE APPALACHIANS WILL
KEEP OUR WEATHER DRY THROUGH THE PERIOD. FORECAST CHALLENGE WILL BE
HOW QUICKLY TEMPERATURES MODERATE THROUGH THE PERIOD. FELT BEST
APPROACH WAS TO KEEP HIGHS AT LEAST A COUPLE DEGREES WARMER THAN
MODEL GUIDANCE...AND TO STAY CLOSER TO GUIDANCE FOR OVERNIGHT
LOWS...ESPECIALLY IN OUR COLDER EASTERN VALLEY LOCATIONS. H850 TEMPS
SATURDAY MORNING ARE AROUND 0C. WITH HIGH PRESSURE CENTERED OVER OUR
AREA...CLEAR SKIES AND LIGHT WINDS WOULD NOT BE SURPRISED TO SEE A
GOOD PORTION OF OUR AREA REACH THE FREEZING MARK...OR LOWER. EXPECT
A RETURN OF NEAR FREEZING TEMPS FOR OUR EASTERN VALLEYS SUNDAY
MORNING...AND THE POTENTIAL OF SOME FROST. WITH TIMING BEING SO FAR
OUT IN THE FORECAST WINDOW...WILL ONLY ADDRESS THE POTENTIAL IN THE
HWO FOR NOW.

&&

.AVIATION.../06Z TO 06Z/...UPDATED

VFR CONDITIONS WILL PERSIST THROUGHOUT THE PERIOD. WINDS WILL PICK
UP LATE IN THE MORNING...SUSTAINED AT 10-15 KNOTS AFTER 14Z...WITH
SOME GUSTS TOPPING 20 KNOTS. WINDS WILL DIMINISH TO LESS THAN 10
KNOTS AFTER 23Z.

&&

.FIRE WEATHER.../REST OF TONIGHT THROUGH WEDNESDAY/

WINDS HAVE FINALLY SUBSIDED AND THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE. A LIGHT SOUTHWEST BREEZE WILL REMAIN ENGAGED
THROUGHOUT THE NIGHT ON THE RIDGES... AND THIS WILL LIKELY CAUSE A
VERY POOR HUMIDITY RECOVERY.

FIRE WEATHER WATCH REMAINS FOR OUR EASTERN COUNTIES FOR WEDNESDAY.
WILL KEEP IT ALONG AND EAST OF HIGHWAY 80 FOR NOW... ALTHOUGH IT IS
ENTIRELY POSSIBLE WE WILL MEET CRITICAL CONDITIONS AGAIN FURTHER TO
THE WEST. LATER SHIFTS WILL HAVE TO FIGURE OUT EXACTLY HOW MUCH
MOISTURE RETURN WE WILL GET AND JUST HOW MUCH HIGH CLOUD COVER WILL
MOVE OVERHEAD TO FINE TUNE OUR AFTERNOON RH/S FOR AREAS OUTSIDE OF
THE CURRENT WATCH AREA FOR WEDNESDAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
KYZ107-110-113-118>120.

&&

SHORT TERM...JJ/ABE
LONG TERM....RAY
AVIATION...HAL
FIRE WEATHER...ABE
Hazardous weather outlook, Apr 6, 9:08 PM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
908 PM EDT TUE APR 6 2010

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109-111-
112-114>117-080400-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-PERRY-CLAY-LESLIE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...CAMPTON...
SALYERSVILLE...BEATTYVILLE...JACKSON...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN
908 PM EDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FIRE DANGER WILL REMAIN HIGH ON WEDNESDAY AS LOW HUMIDITY COMBINES
WITH GUSTY AFTERNOON WINDS.

THUNDERSTORMS ARE POSSIBLE FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY.

FREEZING TEMPERATURES WILL BE POSSIBLE SATURDAY MORNING AS HIGH
PRESSURE BUILDS INTO THE AREA. FREEZING TEMPERATURES...OR FROST WILL
BE POSSIBLE AGAIN SUNDAY MORNING...BUT MAINLY FOR THE TYPICALLY
COLDER EASTERN VALLEY LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ107-110-113-118>120-080400-
JOHNSON-FLOYD-KNOTT-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...PAINTSVILLE...PRESTONSBURG...HINDMAN...
WHITESBURG...INEZ...PIKEVILLE
908 PM EDT TUE APR 6 2010

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR THE AREA ON
WEDNESDAY DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITY.

THUNDERSTORMS ARE POSSIBLE FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY.

FREEZING TEMPERATURES WILL BE POSSIBLE SATURDAY MORNING AS HIGH
PRESSURE BUILDS INTO THE AREA. FREEZING TEMPERATURES...OR FROST WILL
BE POSSIBLE AGAIN SUNDAY MORNING...BUT MAINLY FOR THE TYPICALLY
COLDER EASTERN VALLEY LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ABE

Nearby

Red Flag Warnings in Kentucky, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.